A. Arnold and J. Dolbeault, Refined convex Sobolev inequalities, J. Funct. Anal, vol.225, issue.2, pp.337-351, 2005.

A. Arnold, P. Markowich, G. Toscani, and A. Unterreiter, On convex Sobolev inequalities and the rate of convergence to equilibrium for Fokker-Planck type equations, Comm. Partial Differential Equations, vol.26, issue.1-2, pp.43-100, 2001.

B. Arras and Y. Swan, A stroll along the gamma, Stochastic Process. Appl, vol.127, issue.11, pp.3661-3688, 2017.

D. Bakry, Remarques sur les semigroupes de Jacobi, Astérisque, issue.236, pp.23-39, 1996.

D. Bakry and M. Émery, Diffusions hypercontractives, Séminaire de probabilités, XIX, vol.84, pp.177-206, 1983.

D. Bakry, L'hypercontractivité et son utilisation en théorie des semigroupes, Lectures on probability theory, vol.1581, pp.1-114, 1992.

M. Benaïm and R. Rossignol, Exponential concentration for first passage percolation through modified Poincaré inequalities, Ann. Inst. Henri Poincaré Probab. Stat, vol.44, issue.3, pp.544-573, 2008.

M. Bessemoulin-chatard, M. Herda, and T. Rey, Hypocoercivity and diffusion limit of a finite volume scheme for linear kinetic equations, Math. Comp, vol.89, issue.323, pp.1093-1133, 2020.
URL : https://hal.archives-ouvertes.fr/hal-01957832

L. Bleris, Z. Xie, D. Glass, A. Adadey, E. Sontag et al., Synthetic incoherent feedforward circuits show adaptation to the amount of their genetic template, Molecular systems biology, vol.7, issue.1, 2011.

R. Blevins, L. Bruno, T. Carroll, J. Elliott, A. Marcais et al., Nikolaus Rajewsky, Chang-Zheng Chen, et al. micrornas regulate cell-to-cell variability of endogenous target gene expression in developing mouse thymocytes, PLoS genetics, vol.11, issue.2, 2015.

S. G. Bobkov and M. Ledoux, From Brunn-Minkowski to Brascamp-Lieb and to logarithmic Sobolev inequalities, Geom. Funct. Anal, vol.10, issue.5, pp.1028-1052, 2000.

V. I. Bogachev, N. V. Krylov, M. Röckner, and S. V. Shaposhnikov, Fokker-Planck-Kolmogorov equations, Mathematical Surveys and Monographs, vol.207, 2015.

C. Bosia, M. Osella, M. E. Baroudi, D. Corà, and M. Caselle, Gene autoregulation via intronic micrornas and its functions, BMC systems biology, vol.6, issue.1, p.131, 2012.
URL : https://hal.archives-ouvertes.fr/hal-01527289

J. Herm, E. H. Brascamp, and . Lieb, On extensions of the Brunn-Minkowski and Prékopa-Leindler theorems, including inequalities for log concave functions, and with an application to the diffusion equation, J. Functional Analysis, vol.22, issue.4, pp.366-389, 1976.

C. Chainais, -. Hillairet, and J. Droniou, Finite-volume schemes for noncoercive elliptic problems with Neumann boundary conditions, IMA J. Numer. Anal, vol.31, issue.1, pp.61-85, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00358122

J. S. Chang and . Cooper, A practical difference scheme for Fokker-Planck equations, Journal of Computational Physics, vol.6, issue.1, pp.1-16, 1970.

P. Degond, M. Herda, S. Mirrahimi, and . Fpmurna, , p.2020

P. Degond, J. Shi, and Y. Zhu, An uncertainty quantification approach to the study of gene expression robustness, 2019.
URL : https://hal.archives-ouvertes.fr/hal-02499522

S. Margaret, P. Ebert, and . Sharp, Roles for micrornas in conferring robustness to biological processes, Cell, vol.149, issue.3, pp.515-524, 2012.

D. Gilbarg and N. S. Trudinger, Elliptic partial differential equations of second order, Classics in Mathematics, 2001.

D. T. Gillespie, A general method for numerically simulating the stochastic time evolution of coupled chemical reactions, J. Comput. Phys, vol.22, issue.4, pp.403-434, 1976.

T. Daniel and . Gillespie, The chemical langevin equation, The Journal of Chemical Physics, vol.113, issue.1, pp.297-306, 2000.

R. Z. , Ergodic properties of recurrent diffusion processes and stabilization of the solution of the Cauchy problem for parabolic equations, Teor. Verojatnost. i Primenen, vol.5, pp.196-214, 1960.

H. Herranz and . Stephen-m-cohen, Micrornas and gene regulatory networks: managing the impact of noise in biological systems, Genes & development, vol.24, issue.13, pp.1339-1344, 2010.

W. Huang, M. Ji, Z. Liu, and Y. Yi, Integral identity and measure estimates for stationary Fokker-Planck equations, Ann. Probab, vol.43, issue.4, pp.1712-1730, 2015.

W. Huang, M. Ji, Z. Liu, and Y. Yi, Steady states of Fokker-Planck equations: I. Existence, J. Dynam. Differential Equations, vol.27, issue.3-4, pp.721-742, 2015.

P. Lötstedt and L. Ferm, Dimensional reduction of the Fokker-Planck equation for stochastic chemical reactions, Multiscale Modeling & Simulation, vol.5, issue.2, pp.593-614, 2006.

L. Miclo, Sur l'inégalité de Sobolev logarithmique des opérateurs de Laguerre à petit paramètre, Séminaire de Probabilités, XXXVI, vol.1801, pp.222-229, 2003.

W. J. Frank, D. W. Olver, R. F. Lozier, C. W. Boisvert, and . Clark, NIST handbook of mathematical functions, 2010.

M. Osella, C. Bosia, D. Corá, and M. Caselle, The role of incoherent microrna-mediated feedforward loops in noise buffering, PLoS Comput Biol, vol.7, issue.3, p.1001101, 2011.

B. Perthame, Growth, reaction, movement and diffusion, Lecture Notes on Mathematical Modelling in the Life Sciences, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01423552

N. G. Van-kampen, Stochastic processes in physics and chemistry, Lecture Notes in Mathematics, vol.888, 1981.

, SW7 2AZ, UK Email address: pdegond@imperial.ac.uk (M. Herda) Inria, p.59000

F. Lille, Email address: maxime.herda@inria.fr (S. Mirrahimi) Institut de Mathématiques de Toulouse, CNRS, UPS IMT, F-31062 Toulouse Cedex 9, vol.5219